MathSciNet Relay Station
MathSciNet bibliographic data
MR483304 65D15
Powell, M. J. D.; Sabin, M. A. Piecewise quadratic approximations on triangles. ACM Trans. Math. Software 3 (1977), no. 4, 316–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement